# SDR 9705451146

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MULTIPLE CRACKS WERE FOUND IN THE NCA6246-28 NOSE GEAR SUPPORT WEB AT THE UPPER FORWARD CORNERS OF BOTH LEFT AND RIGHT WEBS.  REPAIRED PER EA 11-123544.
